# SDR AALA201807239005

- Difficulty date: June 28, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470418218
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER 42L, BETWEEN FRAMES 58 - 59 IN THE AFT CARGO BAY.  REPAIRED THE STRINGER IAW SRM 53-00-13-201.
